On infinite periodic rings.
Mathematica Scandinavica, Tome 59 (1986), pp. 5-8
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
orthogonal idempotents, orthogonally finite periodic rings, direct sums, direct sum of periodic fields, strongly -regular rings
@article{MS2_1986__59_166986,
author = {Efraim P. Armendariz},
title = {On infinite periodic rings.},
journal = {Mathematica Scandinavica},
pages = {5--8},
year = {1986},
volume = {59},
zbl = {0613.16009},
url = {http://geodesic.mathdoc.fr/item/MS2_1986__59_166986/}
}
Efraim P. Armendariz. On infinite periodic rings.. Mathematica Scandinavica, Tome 59 (1986), pp. 5-8. http://geodesic.mathdoc.fr/item/MS2_1986__59_166986/